Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleToric ideals for high Veronese subrings of toric algebras.
Author(s) Takafumi Shibuta
TypeArticle in Journal
AbstractWe prove that the defining ideal of a sufficiently high Veronese subring of a toric algebra admits a quadratic Gröbner basis consisting of binomials. More generally, we prove that the defining ideal of a sufficiently high Veronese subring of a standard graded ring admits a quadratic Gröbner basis. We give a lower bound on d such that the defining ideal of dth Veronese subring admits a quadratic Gröbner basis. Eisenbud–Reeves–Totaro stated the same theorem without a proof with some lower bound on d. In many cases, our lower bound is less than Eisenbud–Reeves–Totaro’s lower bound.
ISSN0019-2082
URL http://projecteuclid.org/euclid.ijm/1369841790
LanguageEnglish
JournalIll. J. Math.
Volume55
Number3
Pages895--905
PublisherUniversity of Illinois, Department of Mathematics, Urbana, IL
Year2011
Edition0
Translation No
Refereed No
Webmaster